Title: Quadrature on the half-line and two-point Padé approximants to Stieltjes functions .2. Convergence
Authors: Bultheel, Adhemar ×
Diaz-Mendoza, Carlos
González-Vera, Pablo
Orive, Ramon #
Issue Date: Jan-1997
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:77 issue:1-2 pages:53-76
Abstract: Let α be a distribution function on [a, b] (0 less than or equal to a < b less than or equal to + infinity) such that the moment c(k) = integral(a)(b) x(k) d α(x) exist for all the integers k. The main course of the paper is to give convergence results both for sequences of two-point Padé approximants to the Cauchy transform of the distribution alpha (Stieltjes function) and for quadrature formulas based on exactly integrating Laurent polynomials.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
STIELII.pdf Published 304KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science